Loop groups, discrete versions of some classical integrable systems and rank 2 extensions

Percy Deift, L.C. Li, Carlos Tomei

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)R6
JournalMemoirs of the American Mathematical Society
Volume100
Issue number479
StatePublished - Nov 1992

Keywords

  • HAMILTONIAN MECHANICS
  • INTEGRABLE SYSTEMS
  • LOOP GROUPS
  • R-MATRICES
  • DISCRETE EULER-ARNOLD EQUATION
  • BILLIARD MAP
  • RANK 2 EXTENSIONS

Cite this

Loop groups, discrete versions of some classical integrable systems and rank 2 extensions. / Deift, Percy; Li, L.C.; Tomei, Carlos.

In: Memoirs of the American Mathematical Society, Vol. 100, No. 479, 11.1992, p. R6.

Research output: Contribution to journalArticle

@article{32ff655887d34f71b2d643529d737164,
title = "Loop groups, discrete versions of some classical integrable systems and rank 2 extensions",
keywords = "HAMILTONIAN MECHANICS, INTEGRABLE SYSTEMS, LOOP GROUPS, R-MATRICES, DISCRETE EULER-ARNOLD EQUATION, BILLIARD MAP, RANK 2 EXTENSIONS",
author = "Percy Deift and L.C. Li and Carlos Tomei",
year = "1992",
month = "11",
language = "English",
volume = "100",
pages = "R6",
journal = "Memoirs of the American Mathematical Society",
issn = "0065-9266",
publisher = "American Mathematical Society",
number = "479",

}

TY - JOUR

T1 - Loop groups, discrete versions of some classical integrable systems and rank 2 extensions

AU - Deift, Percy

AU - Li, L.C.

AU - Tomei, Carlos

PY - 1992/11

Y1 - 1992/11

KW - HAMILTONIAN MECHANICS

KW - INTEGRABLE SYSTEMS

KW - LOOP GROUPS

KW - R-MATRICES

KW - DISCRETE EULER-ARNOLD EQUATION

KW - BILLIARD MAP

KW - RANK 2 EXTENSIONS

M3 - Article

VL - 100

SP - R6

JO - Memoirs of the American Mathematical Society

JF - Memoirs of the American Mathematical Society

SN - 0065-9266

IS - 479

ER -